Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 235474, 30 pages
http://dx.doi.org/10.1155/2012/235474
Research Article

Viscosity Approximations by the Shrinking Projection Method of Quasi-Nonexpansive Mappings for Generalized Equilibrium Problems

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 16 July 2012; Accepted 27 August 2012

Academic Editor: Juan Torregrosa

Copyright © 2012 Rabian Wangkeeree and Nimit Nimana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabian Wangkeeree and Nimit Nimana, “Viscosity Approximations by the Shrinking Projection Method of Quasi-Nonexpansive Mappings for Generalized Equilibrium Problems,” Journal of Applied Mathematics, vol. 2012, Article ID 235474, 30 pages, 2012. https://doi.org/10.1155/2012/235474.